# SDR DXTA200803095

- Difficulty date: June 3, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF THE THREE GREEN LIGHTS WENT OUT; HOWEVER THE THREE RED LIGHTS REMAINED ON AND THE GEAR HANDLE WAS FLASHING.  FOUND NOSE GEAR UPLOCK INHIBITED FROM LOCKING DUE TO NOSE GEAR EMERGENCY RELEASE HANDLE PULLED SLIGHTLY.  STOWED NOSE GEAR EMERGENCY RELEASE HANDLE, LUBED SLIDING ROD ON NOSE GEAR UPLOCK.  CYCLED LANDING GEAR SEVERAL TIMES.  NO DEFECTS NOTED.  WORK DONE IAW MM WC 32-305.
